Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
1. There is a possibility of a reaction to the repeated usage of the yeast kit.
2. This depends on what medicines are used. Clotrimoxazole is the most common and repeated use causes a reaction.
3. There is a possibility of a slight allergic reaction
or perhaps an irritation caused by excess spraying of the deodorants.
4. The fact that a lot of scratching occurred, which is enough to cause an inflammation of the area. For example, if you were to scratch your arm, furiously, again and again, the same reaction would occur except that the vulva is more sensitive. This is a fact.
5. You are safe from herpes
. Herpes presents as snake-like eruptions, and not at all the bumps you are describing. Also, there has been no sexual contact as described by you with a partner without protection. So you can really feel calm and reassured that you are 100% safe from herpes.
Take these pills carefully now. Read very carefully.
with clavulanic acid
pills once after breakfast and dinner for 3 days
tablets 2 times a day to stop itching and scratching
cream applied thrice a day for 7 days
tablets as a "tonic"
This is the best treatment for you.
I would advise you to take pics (only of the affected areas) with a standard cam and post them if you really want to be sure. It's not required but it's your choice.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Neel Kudchadkar